# SDR IPXA2025072822969

- Difficulty date: July 8, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 22100810164
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON, INSIDE 485AL OTBD SIDE 5TH FRAME FWD FROM AFT END HAS BROKEN STIFFENER ON LOWER END.  CLIP AND FRAME WAS INSTALLED IAW A300/600 SRM 51-40-21.
